# SDR V0XD20230426001

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: 13500076005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AISLE FLOOR GUSSET HAS SIGNS OF CORROSION FROM FRM 23.5 TO FRM 32.5. CORRECTIVE ACTION: REMOVED AND REPLACED GUSSET IAW EMB 135/145 SRM 51-40-02.
